Journal of Mathematical Finance

Volume 5, Issue 2 (May 2015)

ISSN Print: 2162-2434   ISSN Online: 2162-2442

Google-based Impact Factor: 1.03  Citations  h5-index & Ranking

On Historical Value at Risk under Distribution Uncertainty

HTML  XML Download Download as PDF (Size: 253KB)  PP. 113-115  
DOI: 10.4236/jmf.2015.52010    3,583 Downloads   4,061 Views  


We investigate the asymptotics of the historical value-at-risk under capacities defined by sublinear expectations. By generalizing Glivenko-Cantelli lemma, we show that the historical value-at-risk eventually lies between the upper and lower value-at-risks quasi surely.

Share and Cite:

Iizuka, A. and Nakano, Y. (2015) On Historical Value at Risk under Distribution Uncertainty. Journal of Mathematical Finance, 5, 113-115. doi: 10.4236/jmf.2015.52010.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.